" Unlocking Nature's Secrets"™ Newsletter     |     About Us    |     Contact Us
     
 

Possible Side Effects of Lycopin

   

When you consume lycopin or lycopene with a well balanced diet, you will take in healthy amounts and will not have problems later on. You will be preventing various diseases and will not take in too much. Various studies have shown that if you consume more than fifteen milligrams a day you will not be exceeding any limits and severe side-effects of lycopene have not been successfully determined. However, when you start consuming over thirty milligrams per day from a supplement, you might be throwing off a natural balance. Supplements should not be taken without a doctor's consent. When you take in too much of this chemical, you could start experiencing an immune system imbalance. Too much of it can hinder the functioning of the body's immune system and your body will not be able to take care of itself properly.

Your body can develop an inability to prevent the growth of even the most common viruses, microbes and bacteria. You can thus experience inflammation and fever more easily. Even though lycopin has preventative qualities when it comes to cancer it has been determined that of you already have prostate cancer it can, in fact, be worsened if you take in too much of the chemical. If you are a smoker your intake should be regulated because it can aggravate lung cancer as well as cardiovascular diseases.

You might also be allergic to the chemical so be careful at first. Many people are allergic to lycopin and experience symptoms like itching, swelling and constriction of the chest. Some people report rashes and hives as well. If you develop any of these symptoms it would be a good idea to consult a doctor and stop taking any supplements. If you consume more than thirty milligrams a day you might start experiencing intestinal problems which might include issues like bloating, gas, diarrhea, nausea, indigestion and even vomiting. Too much lycopin can alter skin color and some people who take in too much in the form of supplements have reported their skin turning slightly orange. This may seem amusing, but can be quite serious if you do not stop the intake.

 

Site designed and maintained by Cantaloupe Digital